Hi there, two Questions here.( Info: Due to other mental problems I'm underweight 187CM, 53KG, 25 years old)
1. After every meal I can't stop the feeling I need to drink(drinking more then enough water though), I become extremly Tired mentally unable to function, walking up stairs any type of physical activity is incredibly hard.(Thus doing exercise after I eat to increase my blood pressure is not possible ),I brought a blood pressure reader and it confirm what I expected, my blood pressure drops 10-12MG (from around 90/58 to around 80/48) after eating. And based on my tests I feel best, do better in university when my blood pressure is in the higher range. What Can I do to quickly increase my blood pressure after meals and at other times?
(please note due to before mentioned mental problems, splitting my meals into 6 a day is incredibly hard to do). Aaso Of note, after I take a 1-2 hour nap I wake with an unstoppable desire to just consume consume(water, food anything) No matter how much I eat/drink in this time period the urge doesn't stop(However it generally goes away naturally after about another hour or two).
2. I eat about 40+ grams of cinnamon a day, I've read at places this is a diuretic, could this be causing any type of problems associated with the main problem?
Just wanted to say Ive always been really cautious when it comes to spices and herbal remedies because of their unknown effects. I read you shouldn't consume more than 1/2 a teaspoon of cinnamon per day. How much cinnamin is 40 + grams? Too much can cause a drop in blood sugar, low blood pressure, thin blood and even liver and organ damage. If you take aspirin or any kind of blood thinners the effects will be even more severe. If cinnamon is lowering your blood sugar this would explain your symptoms such as hunger, fatigue and low blood pressure. Its a good idea for you to stop taking cinnamon completely and see if you feel better.
Its also possible you have diabetes so you need to see your doctor and let them know about the cinnamon consumption and its effects. I hope this helps and your feeling better.
Welcome to the MedHelp forum!
Incredible thirst could be due to the cinnamon supplement you are taking. This could be causing a reduced blood pressure. Stop this and see if it helps. There are two other things that should be ruled out. One is diabetes which results in high blood sugar and the other is diabetes insipidus (causes loss of fluid through increased urination).
I think you should discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.